Cookies?
Library Header Image
LSE Research Online LSE Library Services

Finite-sample exact tests for linear regressions with bounded dependent variables

Gossner, Olivier and Schlag, Karl H. (2013) Finite-sample exact tests for linear regressions with bounded dependent variables. Journal of Econometrics, 177 (1). pp. 75-84. ISSN 0304-4076

Full text not available from this repository.

Abstract

We introduce tests for finite-sample linear regressions with heteroskedastic errors. The tests are exact, i.e., they have guaranteed type I error probabilities when bounds are known on the range of the dependent variable, without any assumptions about the noise structure. We provide upper bounds on probability of type II errors, and apply the tests to empirical data.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2013 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C12 - Hypothesis Testing
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Aug 2013 15:10
URL: http://eprints.lse.ac.uk/51789/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only